Hail, Bannock
- When
- June 20, 6:04 PM MST to 6:10 PM MST
- Where
- Bannock County, Swanlake
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.317, -112.000
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jun 20, 2:30 PM MST, 3 hours 34 minutes earlier.
SOUTHEAST IDAHO AREA FORECAST DISCUSSION...CORRECTED DATE NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID 330 PM MDT FRI JUN 20 2003 LOW PRESSURE TROUGH CROSSING INTO THE ENTER MOUNTAIN REGION THIS MORNING. ASSOCIATED SURFACE COLD FRONT HARD TO PEN DOWN BUT BELIEVE AT THE MOMENT FRONT IS BETWEEN KBYI AND KPIH. RADAR SHOWS SHOWERS AND ISOLATED THUNDERSTORMS ON WEST SIDE OF STATE SPREADING SLOWLY EAST. SATELLITE ALSO SHOWS SOME CLEARING OF CLOUDS THIS MORNING WHICH SHOULD HELP HEATING AND INSTABILITY EARLY ON AND CONTRIBUTE TO SCATTERED SHOWERS AND THUNDERSTORMS IN THE UPPER VALLEY THIS AFTERNOON...THEN CLEARING WEST TO EAST THIS EVENING. WINDY IN THE SNAKE PLAIN BOTH TODAY AND SATURDAY BUT A LITTLE SHORT OF ADVISORY LEVELS. COULD BE MARGINAL IN THE ARCO DESERT AREA AND WILL NEED TO MONITOR. LOW PRESSURE TROUGH PERSISTS OVER PACIFIC NORTHWEST THROUGH ABOUT MID WEEK. GFS INDICATES SECOND SHORT WAVE EMBEDDED IN THIS FLOW MOVING DOWN THE BRITISH COLUMBIA COAST INTO IDAHO MONDAY NIGHT AND TUESDAY. UNSEASONABLY COLD AIR AND CLOUD COVER WILL HOLD TEMPERATURES TO THE 50S AND 60S THOSE DAYS...THEN WARMING UP BY THURSDAY. RS KSFX...OPERATIONAL...VCP 21. .PIH...NONE.
IDZ017>023-031-032-210000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID 600 AM MDT FRI JUN 20 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AND THIS EVENING. A SURFACE COLD FRONT WILL CROSS THE AREA TODAY BEFORE NOON AND BRING BREEZY WINDS TO THE SNAKE RIVER VALLEY. .DAYS TWO THROUGH SEVEN... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A LOW PRESSURE SYSTEM WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS AND EMERGENCY MANAGERS...ALL WEATHER REPORTS ARE MUCH APPRECIATED AND IMPORTANT...EVEN OBSERVED WEATHER THAT DOES NOT REACH SEVERE CRITERIA. TRAINED SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2003Every state in 2003This day in weather historyWarnings in Idaho, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365322.